MAUDE Adverse Event Report: BELIMED AG MST-H-9-6-18 HS2; STERILIZER

BELIMED AG MST-H-9-6-18 HS2; STERILIZER
Lot Number 2015900
Medical Device Problem Codes Mechanical Problem (1384); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the incident is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The sterilizer, equipped with a ground-loading system and designed for automatic loading and unloading, experienced a malfunction during the unloading process.During the incident, the unloading function executed only partially, leaving the second cart inside the unit.The spd technician attempted to manually remove the second cart using a metal rod.In the process she backed up into a hot rack that had been left there to cool down, resulting in burns with blistering and peeling on her arm.Medical care was provided by employee health services and the technician was able to return to work.
 
Additional Manufacturer Narrative
Testing performed on site at the healthcare facility found that the sterilizer's unloading automation was fully functional, operating as designed.However, it was observed that the cspd staff was loading the batch carts manually, potentially affecting the racks' position inside the chamber and thus preventing successful unloading.The cspd manager was informed of the situation, stressing the importance of using the loading automation for proper rack positioning inside the chamber.The following fields were modified in this supplement report> b1, b4, g3, g6, h2, h6, h11.

Brand Name
MST-H-9-6-18 HS2
Common Device Name
STERILIZER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key20004371
Report Number3001061128-2024-00001
Device Sequence Number7433435
Product Code FLE
UDI-Device Identifier07640141626146
UDI-Public(01)07640141626146(11)220624
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K191896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2015900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown